Note on the decomposition of states
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1221-1230
Published online June 19, 2018
Printed July 31, 2018
Donghoon Hyeon, Jaekwang Kim
Seoul National University, POSTECH
Abstract : We derive a sharp decomposition formula for the state polytope of the Hilbert point and the Hilbert-Mumford index of reducible varieties by using the decomposition of characters and basic convex geometry. This proof captures the essence of the decomposition of the state polytopes in general, and considerably simplifies an earlier proof by the authors which uses a careful analysis of initial ideals of reducible varieties.
Keywords : geometric invariant theory, state polytope
MSC numbers : 14L24
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd